# SDR A6WA201312034434

- Difficulty date: December 3, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 26,811 hours, 25,754 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPAN WISE FLOOR SUPPORT BEAM AT FS 349 CORRODED AT RBL 27 TO 32 & BEAM HAS ONE DISCREPANT HOLE AT RBL 36.  REMOVED CORROSION FOUND TO BE WITHIN SERVICEABLE LIMITS IAW CRJ 200 SRMS 51-21-06 & 53-21-15.  REPAIRED DISCREPANT HOLE AT RBL 36 IAW STS EA 12-2013-567.
